The readability of articles in tourism journals

Dolnicar, Sara and Chapple, Alexander (2015) The readability of articles in tourism journals. Annals of Tourism Research, 52 161-179. doi:10.1016/j.annals.2015.03.003


Author Dolnicar, Sara
Chapple, Alexander
Title The readability of articles in tourism journals
Journal name Annals of Tourism Research   Check publisher's open access policy
ISSN 0160-7383
1873-7722
Publication date 2015-05
Year available 2015
Sub-type Article (original research)
DOI 10.1016/j.annals.2015.03.003
Open Access Status
Volume 52
Start page 161
End page 179
Total pages 6
Place of publication Kidlington, Oxford United Kingdom
Publisher Pergamon Press
Collection year 2016
Language eng
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2016 Collection
UQ Business School Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 21 Apr 2015, 03:23:57 EST by System User on behalf of UQ Business School